The arrangement of suckers on octopodid arms as a continuous character .

Voigt, Janett (1993) The arrangement of suckers on octopodid arms as a continuous character . Malacologia, 35 (2). pp. 351-359.

[img] Text
2656.pdf - Reprinted Version
Restricted to Registered users only

Download (6Mb) | Contact

Document Type: Article
Research affiliation: OceanRep > GEOMAR > FB1 Ocean Circulation and Climate Dynamics > FB1-P-OZ Paleo-Oceanography
Refereed: Yes
Open Access Journal?: No
ISSN: 0076-2997
Projects: CephLit
Contribution Number:
ProjectNumber
CephLit2656
Date Deposited: 24 May 2017 07:29
Last Modified: 24 May 2017 07:29
URI: http://oceanrep.geomar.de/id/eprint/37852

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...